Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 166
HTML articles powered by AMS MathViewer

Polars and their applications in directed interpolation groups
A. M. W. Glass PDF
Trans. Amer. Math. Soc. 166 (1972), 1-25
Skew products of dynamical systems
Eijun Kin PDF
Trans. Amer. Math. Soc. 166 (1972), 27-43
Automorphism groups of bounded domains in Banach spaces
Stephen J. Greenfield and Nolan R. Wallach PDF
Trans. Amer. Math. Soc. 166 (1972), 45-57
A class of regular functions containing spirallike and close-to-convex functions
M. R. Ziegler PDF
Trans. Amer. Math. Soc. 166 (1972), 59-70
Complex structures on real product bundles with applications to differential geometry
Richard S. Millman PDF
Trans. Amer. Math. Soc. 166 (1972), 71-99
On inverse scattering for the Klein-Gordon equation
Tomas P. Schonbek PDF
Trans. Amer. Math. Soc. 166 (1972), 101-123
A Sturmian theorem for first order partial differential equations
Pui Kei Wong PDF
Trans. Amer. Math. Soc. 166 (1972), 125-131
Current valued measures and Geöcze area
Ronald Gariepy PDF
Trans. Amer. Math. Soc. 166 (1972), 133-146
Extending congruences on semigroups
A. R. Stralka PDF
Trans. Amer. Math. Soc. 166 (1972), 147-161
Tangential limits of functions orthogonal to invariant subspaces
David Protas PDF
Trans. Amer. Math. Soc. 166 (1972), 163-172
On the rank of a space
Christopher Allday PDF
Trans. Amer. Math. Soc. 166 (1972), 173-185
$G_{0}$ of a graded ring
Leslie G. Roberts PDF
Trans. Amer. Math. Soc. 166 (1972), 187-195
Cobordism Massey products
J. C. Alexander PDF
Trans. Amer. Math. Soc. 166 (1972), 197-214
A general class of factors of $E^4$
Leonard R. Rubin PDF
Trans. Amer. Math. Soc. 166 (1972), 215-224
A continuity theorem for Fuchsian groups
C. K. Wong PDF
Trans. Amer. Math. Soc. 166 (1972), 225-239
Analytic sets as branched coverings
John Stutz PDF
Trans. Amer. Math. Soc. 166 (1972), 241-259
On replacing proper Dehn maps with proper embeddings
C. D. Feustel PDF
Trans. Amer. Math. Soc. 166 (1972), 261-267
Zeros of partial sums and remainders of power series
J. D. Buckholtz and J. K. Shaw PDF
Trans. Amer. Math. Soc. 166 (1972), 269-284
The gliding humps technique for $FK$-spaces
G. Bennett PDF
Trans. Amer. Math. Soc. 166 (1972), 285-292
A class of complete orthogonal sequences of broken line functions
J. L. Sox PDF
Trans. Amer. Math. Soc. 166 (1972), 293-296
A new characterization of the $F$ set of a rational function
Marilyn K. Oba and Tom S. Pitcher PDF
Trans. Amer. Math. Soc. 166 (1972), 297-308
A unified approach to uniform real approximation by polynomials with linear restrictions
Bruce L. Chalmers PDF
Trans. Amer. Math. Soc. 166 (1972), 309-316
Products of complexes and Fréchet spaces which are manifolds
James E. West PDF
Trans. Amer. Math. Soc. 166 (1972), 317-337
Hereditary properties and maximality conditions with respect to essential extensions of lattice group orders
Jorge Martinez PDF
Trans. Amer. Math. Soc. 166 (1972), 339-350
Segment-preserving maps of partial orders
Geert Prins PDF
Trans. Amer. Math. Soc. 166 (1972), 351-360
Regular functions $f(z)$ for which $z f’(z)$ is $\alpha$-spiral
Richard J. Libera and Michael R. Ziegler PDF
Trans. Amer. Math. Soc. 166 (1972), 361-370
Two methods of integrating Monge-Ampère’s equations. II
Michihiko Matsuda PDF
Trans. Amer. Math. Soc. 166 (1972), 371-386
Operator and dual operator bases in linear topological spaces
William B. Johnson PDF
Trans. Amer. Math. Soc. 166 (1972), 387-400
Groups with finite dimensional irreducible representations
Calvin C. Moore PDF
Trans. Amer. Math. Soc. 166 (1972), 401-410
Diffusion semigroups on abstract Wiener space
M. Ann Piech PDF
Trans. Amer. Math. Soc. 166 (1972), 411-430
Uniformly bounded representations for the Lorentz groups
Edward N. Wilson PDF
Trans. Amer. Math. Soc. 166 (1972), 431-438
Categorical $W^{\ast }$-tensor product
John Dauns PDF
Trans. Amer. Math. Soc. 166 (1972), 439-456
Simple modules and centralizers
John Dauns PDF
Trans. Amer. Math. Soc. 166 (1972), 457-477
Slicing theorems for $n$-spheres in Euclidean $(n+1)$-space
Robert J. Daverman PDF
Trans. Amer. Math. Soc. 166 (1972), 479-489
An extension of the theorem of Hartogs
L. R. Hunt PDF
Trans. Amer. Math. Soc. 166 (1972), 491-495